# SDR SWIA202163567

- Difficulty date: October 16, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL600*
- Aircraft serial: 10180
- Aircraft time: 45,965 hours, 29,714 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RBL9 FLOOR BEAM HAS A GOUGE AT NUTPLATE LOCATION AT APPROXIMATELY FS1060.   (C CHECK RO 1/04/2021)   RBL9 FLOOR BEAM FLANGE AT FS1060 REPAIRED REF CRJ700 SRM 53-00-41-201-001-A01 REPAIR FIGURE 825. / COMPLETED SKYWEST TASK CARD 51-900-1002-SKY.
